100% Same
Salt CompositionEffectivenessStrength
with Substitute Medicine
Paracetamol (Acetaminophen) 250mg
Paracetamol (Acetaminophen) 250mg (same for both)
You Searched
Aksmol 250mg Syrup
Aksmol 250mg Syrup
₹40.5
Our Recommendation
Paracip 250mg Oral Syrup 60ml
4,030+ Customers trust this
WHO GMP Certified
Assured by
Paracip 250mg Oral Syrup 60ml
Assured by
4,030+ trust this
WHO GMP Certified
PlatinumRx is dedicated to delivering dependable and trustworthy information to empower our customers. However, the information presented here is solely for general informational purposes and should not be utilized for diagnosing, preventing, or treating health issues. It is not intended to establish a doctor-patient relationship or serve as a substitute for professional medical advice.